# SDR QXEA200500834

- Difficulty date: May 3, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 9,798 hours, 10,630 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEG - FLIGHT NR 2300 ON APPROACH, WHEN SELECTING FLAPS, THE FLAP POWER CAUTION LIGHT ILLUMINATED.  FOLLOWING THE EMERGENCY CHECKLIST, UNABLE TO RESTORE POWER TO THE FLAP SYSTEM.  CONDUCTED ZERO FLAP LANDING WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH S/L DH8-400 SL-27-002A CAUTION LIGHT EXTINGUISHED.  COMPLIED WITH OPERATIONAL CHECK.  OPERATIONAL CHECK GOOD.  NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
